Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 114, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 28, 2015, 12:23 AM CST for 4 parishes in Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 12:23 AM CST (06:23 UTC)
- Expired
- Dec 28, 2015, 4:30 AM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 105 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
901
WGUS54 KSHV 280623
FFWSHV
LAC043-049-061-127-281030-
/O.NEW.KSHV.FF.W.0114.151228T0623Z-151228T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 AM CST MON DEC 28 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 430 AM CST
* AT 1223 AM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RUSTON...GRAMBLING...WINNFIELD...JONESBORO...COLFAX...MONTGOMERY...
DUBACH...CHOUDRANT...SIMSBORO...CHATHAM...HODGE...POLLOCK...DRY PRONG...
GOLDONNA...NORTH HODGE...VIENNA...DODSON...GEORGETOWN...EAST HODGE AND
CALVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3139 9266 3152 9272 3168 9297 3185 9295
3194 9287 3215 9294 3215 9282 3223 9277
3245 9278 3249 9288 3276 9282 3276 9259
3267 9252 3267 9242 3241 9242 3232 9231
3162 9237 3162 9238 3148 9220 3148 9223
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 28, 12:06 AM CST, 17 minutes earlier.
Area forecast discussion, Dec 28, 12:06 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 AM CST MON DEC 28 2015
.DISCUSSION...
HAVE UPDATED THE FORECAST TO INCLUDE THE NEW TORNADO WATCH NUMBER
573 UNTIL 5AM CST. ALSO EXTENDED THE LAKE WIND ADVISORY THROUGH
MONDAY AFTERNOON AT 3 PM CST DUE TO THE STRONG WINDS THAT WILL
CONTINUE TO OCCUR WITH SURFACE LOW MOVING ACROSS NORTH LOUISIANA
WHICH WILL BE PROVIDING A TIGHT PRESSURE GRADIENT AROUND ITS
PERIPHERY. MADE SOME ADJUSTMENTS TO THE WINDS AND RAINFALL AMOUNTS
WITH WIDE BAND OF HEAVIER RAINS OVER SOUTH CENTRAL ARKANSAS AND
ACROSS NORTH CENTRAL LOUISIANA. /06/
&&
.PREV DISCUSSION... /ISSUED 1140 PM CST SUN DEC 27 2015/
AVIATION...
THUNDERSTORMS TO GRADUALLY DIMINISH IN COVERAGE AND INTENSITY
WHILE EXITING THE THE MLU/ELD TERMINAL SITES BY 27/12Z.
OTHERWISE...MVFR/IFR CONDITIONS TO PERSIST THROUGH THE OVERNIGHT
HOURS IN THE FORM OF REDUCED VISIBILITIES AND LOW CEILINGS.
SOUTHWEST WINDS FORECAST TO INCREASE TO 15 TO 20 KNOTS WITH
HIGHER GUSTS OVERNIGHT INTO MONDAY. WINDS TO DIMINISH AFTER
28/00Z. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 46 50 34 52 / 100 20 0 10
MLU 53 55 36 54 / 100 30 0 10
DEQ 46 46 29 49 / 100 40 10 0
TXK 46 48 32 49 / 100 30 0 0
ELD 48 51 33 52 / 100 30 10 10
TYR 40 45 33 52 / 100 20 0 0
GGG 42 47 33 51 / 100 20 0 0
LFK 41 49 33 55 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR ARZ050-051-059>061-
070>073.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR LAZ001>006-010>014-
017>022.
OK...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR OKZ077.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
06/05Hazardous weather outlook, Dec 27, 9:45 AM CST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 10:29 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD FULTON 33.61N 93.81W
12/27/2015 HEMPSTEAD AR 911 CALL CENTER
HIGHWAY 67 BETWEEN FULTON AND HOPE FLOODED
&&
EVENT NUMBER SHV1500857
21Local storm report, Dec 27, 10:35 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD LUFKIN 31.33N 94.73W
12/27/2015 ANGELINA TX 911 CALL CENTER
TOM HOLLAND RD CLOSED DUE TO FLOODING
&&
EVENT NUMBER SHV1500858
21Local storm report, Dec 27, 10:40 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
12/27/2015 FRANKLIN TX 911 CALL CENTER
COUNTY RD 4130 FLOOD ROADWAY
&&
EVENT NUMBER SHV1500859
21Local storm report, Dec 27, 10:50 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD S HAWORTH 33.84N 94.65W
12/27/2015 MCCURTAIN OK 911 CALL CENTER
HIGHWAY 3 SOUTH OF HAWORTH ROAD CLOSED
&&
EVENT NUMBER SHV1500860
21Local storm report, Dec 27, 10:55 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD N LONGVIEW 32.52N 94.76W
12/27/2015 GREGG TX 911 CALL CENTER
FM 1834 FLOODED
&&
EVENT NUMBER SHV1500861
21Local storm report, Dec 27, 11:30 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1130 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD 5 E LUFKIN 31.33N 94.64W
12/27/2015 ANGELINA TX LAW ENFORCEMENT
TOM HOLLAND ROAD OFF HIGHWAY 103 EAST CLOSED DUE TO
FLOODING
&&
EVENT NUMBER SHV1500862
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:14 PM CST | Tornado Warning | SHV | Bienville, Red River | 31 min |
| Dec 27, 7:32 PM CST | Tornado Warning | SHV | Bossier | 43 min |
| Dec 27, 8:09 PM CST | Tornado Warning | SHV | Caddo | 51 min |
| Dec 27, 8:19 PM CST | Tornado Warning | SHV | Bossier, Caddo | 26 min |
| Dec 27, 8:48 PM CST | Tornado Warning | SHV | Bossier, Caddo | 42 min |
| Dec 27, 9:05 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Dec 27, 9:56 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Red River, Webster | 6 hr |
| Dec 27, 10:00 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 30 min |
| Dec 27, 10:04 PM CST | Flash Flood Warning | SHV | Natchitoches, Sabine | 6 hr |
| Dec 27, 10:18 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Caddo, Red River, Webster | 42 min |
| Dec 27, 10:34 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 26 min |
| Dec 27, 10:45 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 30 min |
| Dec 27, 10:52 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Webster | 53 min |
| Dec 27, 10:57 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 23 min |
| Dec 27, 11:10 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River, Webster | 35 min |
| Dec 27, 11:33 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more | 57 min |
| Dec 27, 11:42 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Natchitoches, Red River, Webster | 78 min |
| Dec 28, 12:05 AM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Dec 28, 12:19 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 15 hr |
| Dec 28, 12:29 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more | 61 min |
| Dec 28, 1:02 AM CST | Special Weather Statement | SHV | LaSalle | 28 min |
| Dec 28, 1:30 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union, Winn | 30 min |
| Dec 28, 2:01 AM CST | Special Weather Statement | SHV | Ouachita | 14 min |
| Dec 28, 10:06 AM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 25 hr |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.